# SDR CA040427002

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,787 hours
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Part time: 10,423 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BOROSCOPE INSPECTION, DAMAGE FOUND ON COMPRESSOR BLADES . MAUFACTURER WAS ADVISED AND GE ADVISED ENGINE REPLACEMENT.  ENGINE REPLACED IAW MM PROCEDURE.
